# SDR AWXA200401168

- Difficulty date: October 15, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6616932000
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD SIDE OF FRAME FOOT AT BS 480, BETWEEN STRINGERS 25 AND 26 LT. MAINTENANCE REMOVED SHEAR TIE, SUPPORT CLIP, AND DAMAGED SECTION OF FRAME AT BS 480, BETWEEN STRINGERS 25 AND 26 LT; FABRICATED A SHEAR TIE, SUPPORT CLIP, AND FILLER; INSTALLED REPAIR PARTS IAW SRM 53-00-07, FIG. 203.
